# SDR SWIA2020042350231

- Difficulty date: March 18, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STGR 3L AT FS 282.00 HAS CRACKED ATTACHMENT ANGLE.   (C-CHECK) RO 4/21/2020   REMOVED CLIP ON STR 3 LH  FS 280.00 REF CRJ 200 SRM.  REMOVED STR 3 LH  FS 282.00 ATTACHMENT ANGLE REF CRJ 200 SRM.  - INSTALLED NEW STR 3 LH  FS 282.00 ATTACHMENT ANGLE REF CRJ 200 AND DRAWING.    INSTALLED CLIP ON STR 3 LH FS 280.00 REF CRJ200 SRM.  PRESSURE CHECKS GOOD.
